Nonmeasurable algebraic sums of sets of reals

Tom 102 / 2005

Marcin Kysiak Colloquium Mathematicum 102 (2005), 113-122 MSC: 28A05, 03E15, 54H05. DOI: 10.4064/cm102-1-10

Streszczenie

We present a theorem which generalizes some known theorems on the existence of nonmeasurable (in various senses) sets of the form $X+Y$. Some additional related questions concerning measure, category and the algebra of Borel sets are also studied.

Autorzy

  • Marcin KysiakInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    P.O. Box 21
    00-956 Warszawa 10, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek